# SDR AT9900466

- Difficulty date: May 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 240
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT TIMCO LAKE CITY, FL.  FOUND FLOOR SUPPORT AT BS 240 BL-0 CORRODED.  REMOVED FLOOR SUPPORT, FABRICATED FOUR REPAIR ANGLES.  HEAT TREATED, DRILLED, DEBURRED, COUNTERSUNK AND INSTALLED ANGLES IAW DC9 SRM 51-10-4, 51-30-2 AND TIMCO EO NR 99-1162.
